# SDR CA051003007

- Difficulty date: September 13, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 5,320 hours
- Engine: Pwa PT6A42
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 481
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SELECTION OF GEAR DOWN, PILOT NOTICED THAT GEAR WOULD NOT EXTEND AND THAT THE CIRCUIT BREAKER HAD POPPED. HE RESET IT AND SELECTED GEAR DOWN AGAIN WITHOUT ANY SUCCESS. PILOT USED EMERGENCY EXTENSION AND LANDED WITHOUT INCIDENT. UPON INSPECTION OF LANDING GEARPOWER PACK MOTOR BY ENGINEER, IT WAS FOUND TO BE SHORTED OUT. MOTOR WAS REPLACED AND EXTENSION/RETRACTION SYSTEM FUNCTIONALLY CHECKED SERVICEABLE.
